T Matsushita

The Jikei University School of Medicine, Tokyo, Tokyo-to, Japan

Are you T Matsushita?

Claim your profile

Publications (2)5.04 Total impact

  • T Matsushita, R Kamide
    [Show abstract] [Hide abstract]
    ABSTRACT: In parallel with the popular usage of topical ketoprofen, the number of reported cases of ketoprofen-induced photoallergic contact dermatitis has been increasing. It is clinically important to know the cross-reactivity of ketoprofen in order to avoid cross-sensitization caused by several structurally similar non-steroidal anti-inflammatory drugs (NSAID) on the market. To evaluate the spectrum of cross sensitization, photopatch testing was performed on five patients with ketoprofen-induced photoallergic contact dermatitis using ketoprofen and other structurally similar chemicals, such as oxybenzone, tiaprofenic acid and suprofen. All five patients reacted positively to ketoprofen or ketoprofen plaster on photopatch testing. All four patients photopatch tested with related chemicals showed cross-photosensitization with tiaprofenic acid and suprofen. However, none of the patients reacted positively to oxybenzone. Either the diphenylketone moiety or a structurally similar tiophene-phenylketone moiety is important as the antigenic determinants of ketoprofen photoallergy. The arylpropionic acid side chain would not be involved.
    Photodermatology Photoimmunology and Photomedicine 03/2001; 17(1):26-31. · 1.52 Impact Factor
  • T Tajima, M Ibe, T Matsushita, R Kamide
    [Show abstract] [Hide abstract]
    ABSTRACT: Skin responses to ultraviolet irradiation in patients with atopic dermatitis were studied to evaluate the role of sunlight in the exacerbation of atopic dermatitis. A total of 15 patients, seven males and eight females, with atopic dermatitis who complained of exacerbation of their dermatitis after sun exposure were examined by photo testing with UVB and UVA irradiation and photopatch tests. Nine out of 15 patients showed abnormal skin reactions. Lowered minimal erythema doses (MEDs) to a single exposure of UVB, papular or erythematous responses after single or repeated exposures to UVB or UVA and positive photopatch test reactions to sunscreen ingredients and fragrances were found. There are apparently multiple mechanisms of photoexacerbation in patients with atopic dermatitis.
    Journal of Dermatological Science 07/1998; 17(2):101-7. · 3.52 Impact Factor

Publication Stats

21 Citations
5.04 Total Impact Points

Institutions

  • 2001
    • The Jikei University School of Medicine
      • Department of Dermatology
      Tokyo, Tokyo-to, Japan